Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 427, NWS Baltimore/Washington

August 14, 2021Albemarle County, Nelson County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 14, 2021, 1:57 PM EDT for Albemarle County, Nelson County, Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 1:57 PM EDT (17:57 UTC)
Expired
Aug 14, 2021, 2:30 PM EDT
In force
33 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albemarle County, VA, Nelson County, VA

The radar

The Roanoke radar (KFCX), 164 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS51 KLWX 141757
SVRLWX
VAC003-125-141830-
/O.NEW.KLWX.SV.W.0427.210814T1757Z-210814T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
157 PM EDT Sat Aug 14 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Nelson County in central Virginia...
  Southwestern Albemarle County in central Virginia...

* Until 230 PM EDT.

* At 157 PM EDT, a severe thunderstorm was located near Schuyler, or
  16 miles north of Bent Creek, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Shipman, Schuyler, Scottsville, Esmont, Lovingston, Glendower,
  Damon, Elma, Rockfish and Faber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 7868 3770 7870 3768 7869 3771 7887
      3784 7886 3787 7842 3779 7850 3776 7850
      3776 7862 3774 7864 3770 7866 3768 7864
      3768 7865
TIME...MOT...LOC 1757Z 268DEG 16KT 3775 7872 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
3 follow-up statements
053 
WWUS51 KLWX 141811
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
211 PM EDT Sat Aug 14 2021

VAC003-125-141830-
/O.CON.KLWX.SV.W.0427.000000T0000Z-210814T1830Z/
Nelson VA-Albemarle VA-
211 PM EDT Sat Aug 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EAST CENTRAL NELSON AND SOUTHWESTERN ALBEMARLE COUNTIES...

At 210 PM EDT, a severe thunderstorm was located near Schuyler, or 14
miles north of Buckingham, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Shipman, Schuyler, Scottsville, Esmont, Lovingston, Glendower, Damon,
Elma, Rockfish and Faber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 7868 3770 7870 3768 7869 3771 7887
      3784 7886 3787 7842 3779 7850 3776 7850
      3776 7862 3774 7864 3770 7866 3768 7864
      3768 7865
TIME...MOT...LOC 1810Z 268DEG 16KT 3775 7864 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
935 
WWUS51 KLWX 141817
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
217 PM EDT Sat Aug 14 2021

VAC003-125-141830-
/O.CON.KLWX.SV.W.0427.000000T0000Z-210814T1830Z/
Nelson VA-Albemarle VA-
217 PM EDT Sat Aug 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EAST CENTRAL NELSON AND SOUTHWESTERN ALBEMARLE COUNTIES...

At 217 PM EDT, a severe thunderstorm was located near Schuyler, or 16
miles north of Bent Creek, and is nearly stationary.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Shipman, Schuyler, Elma, Rockfish, Damon and Faber. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 7868 3771 7873 3775 7884 3781 7880
      3784 7871 3782 7865 3779 7859 3774 7864
TIME...MOT...LOC 1817Z 244DEG 1KT 3775 7873 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
895 
WWUS51 KLWX 141822
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
222 PM EDT Sat Aug 14 2021

VAC003-125-141832-
/O.EXP.KLWX.SV.W.0427.000000T0000Z-210814T1830Z/
Nelson VA-Albemarle VA-
222 PM EDT Sat Aug 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NELSON AND
SOUTHWESTERN ALBEMARLE COUNTIES WILL EXPIRE AT 230 PM EDT...
                
The storm neary Schuyler which prompted the warning has weakened 
below severe limits, and no longer poses an immediate threat to life 
or property. Therefore, the warning will be allowed to expire. 
However, another thunderstorm is developing near Covesville and may 
producing strong, gusty winds.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3773 7868 3771 7873 3775 7884 3781 7880
      3784 7871 3782 7865 3779 7859 3774 7864
TIME...MOT...LOC 1822Z 268DEG 16KT 3775 7871 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 10:40 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Aug 14, 10:40 AM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1040 AM EDT Sat Aug 14 2021

.SYNOPSIS...
A cold front will approach from the northwest today, crossing
the region tonight into Sunday morning. The front will stall
just south of the region later Sunday before slowly advancing
back to the north Monday into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
A cold front stretches across Pennsylvania back into the Ohio
Valley this morning. Shortwave impulse is approaching from
central West Virginia. While earlier lightning activity has
diminished, showers have persisted into the Potomac Highlands as
of mid morning. Tracking this feature forward, it will already
be pushing east of the Blue Ridge by noon if it holds together.
Most models don't have a great handle on these showers, and
there is increasing mid level cloudiness ahead of this feature.
Convective evolution into this afternoon remains rather
uncertain. Clouds and showers with the lead impulse may serve to
limit destabilization, at least until the system gets closer to
the I-95 corridor. There will be additional vorticity advection
later this afternoon though, so if nothing comes of the first
system, additional showers and storms could fire later. Think
this threat would be greatest across the southern half of the
area.

While timing and coverage are low confidence at the moment, the
threat analysis below remains valid:

CAPE may not be quite as abundant given temperatures likely
stay a bit lower thanks to increased cloud cover, but at least
some isolated severe storms seem likely, especially toward
southern Maryland where instability will be highest. A perhaps
greater concern compared to yesterday is the risk of some heavy
rain and flooding, particularly given potential for some
training or repeat storms as the flow will be parallel to the
frontal boundary for a time later today into tonight.
Fortunately, the region has overall been a bit on the dry side,
so absorption potential is greater than typical, but isolated
flooding will also be a concern today.

Tonight, the loss of heating and passage of the shortwaves
should result in dwindling coverage and intensity of
showers/storms, but some precip likely lingers through the night
as the surface boundary will probably not cross the region until
later at night. This also means more patchy fog is possible.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The front will finish crossing the region Sunday morning, but
then stalls out just south of the forecast area. This will
still allow significant cooling across the region compared to
the last week, but limited clearing, and the risk of showers
will increase as one heads southward across the area towards the
front. Isolated thunder could still occur as well.

Sunday night through Monday night look relatively inclement...
not a washout, but probably limited time where showers are not
present on radar. This will be due to the ridge poking back
north and allowing the surface boundary to slowly but surely
lift back north as a warm front. The upglide will keep it
cloudy, with spotty showers and even a few thunderstorms, though
at this time the risk of severe weather looks relatively low.
That said, always have to watch warm fronts in summer, as we
have been known to get a surprise or two. Otherwise, the warm
and humidity will slowly but surely return as we head through
Monday into Monday night while the front lifts back north.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A frontal boundary will remain draped across or just south of
the Carolinas Tuesday, becoming more diffuse heading into
Wednesday and Thursday. Surface high pressure will situated
itself to our northeast and across the western Atlantic during
this time. The upper level pattern will favor a ridge to our
southeast and along the coast, while an upper trough resides
over the central U.S. and Great Lakes. This setup will allow for
moisture to stream northward from the Gulf and Southeastern
U.S., delivering elevated and daily rain chances throughout the
long term portion of the forecast. Ensemble guidance at this
point isn't highlighting any 24 hour period with increased
probabilities of more than an inch of rainfall, which would bode
well for any flooding concerns. That being said, an anomalously
moist airmass will be locked in place midweek onward, with
precipitable water values near or in excess of two inches. Any
afternoon/evening convection would be capable of producing those
higher rainfall rates/amounts and potentially leading to some
flooding concerns. Additionally, the remnants of what is now
Tropical Depression Fred could bring added moisture into the
region during the Wednesday and Thursday timeframe.

Temperature wise, below normal temperatures in the low to
middle 80s expected Tuesday and Wednesday as the flow remains
southeasterly with ample cloud cover and elevated rain chances.
Temperatures nudge closer to normal Thursday and Friday as winds
turn more southerly, but with continued increased rain chances
and cloud cover, not seeing a return of the heat like we've seen
the past several days.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
More showers/storms likely by afternoon and continuing into
evening as cold front drops south. Timing remains highly
uncertain and there could be multiple opportunities for rain;
thus the mention remains broad-brushed in the TAFs at this time.
Showers are approaching a little quicker than expected, so will
address this in amendments. Convection should also dwindle
overnight, but more low clouds/fog possible late tonight into
Sunday morning, with MRB/CHO being greatest risk. Clouds
probably limit fog risk Sunday night, but intervals of sub-VFR
may occur Sunday night through Monday night as advancing warm
front brings another round of showers/storms.

Periods of sub VFR conditions will be possible Tuesday through
Wednesday with daily chances for showers and thunderstorms.
Winds will favor a south southeasterly trajectory during this
timeframe as high pressure resides to our northeast.

&&

.MARINE...
Sub-SCA winds in general through this evening. Main concern will
be risk of gusty storms with more special marine warnings this
afternoon and evening. Late tonight into early Sunday,
northeasterly surge will result in marginal SCA, so have
headline out for this over upper bay. Winds likely relax
thereafter as high settles to northeast and gradient relaxes.

High pressure will reside to our north and east Tuesday through
Wednesday, while winds favor a south southeasterly trajectory.
The gradient looks to be slack enough to maintain sub SCA gusts
over the waters through the middle of next week.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies are relatively low at present, but as a high
settles to our north and easterly flow develops later this
weekend and early next week, anomalies are likely to start
rising again, with action stages likely early in the coming
week. Will need to monitor for potential minor flooding.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 5 AM to 11 AM EDT Sunday for
     ANZ531>533-539>541.

&&

SYNOPSIS...RCM
NEAR TERM...ADS/RCM
SHORT TERM...RCM
LONG TERM...BKF
AVIATION...ADS/BKF/RCM
MARINE...ADS/BKF/RCM
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Aug 14, 5:25 AM EDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
525 AM EDT Sat Aug 14 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-150930-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
525 AM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Isolated severe storms along with scattered instances of flash
flooding are possible during the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Heavy rain and flooding are possible from tropical moisture
Monday through Thursday due to the remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-150930-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
525 AM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Heavy rain and flooding are possible from tropical moisture
Monday through Thursday due to the remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

MDZ001-501-502-VAZ503-504-WVZ501>506-150930-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
525 AM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Isolated severe storms along with isolated instances of flash
flooding are possible during the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Heavy rain and flooding are possible from tropical moisture
Monday through Thursday due to the remnants of Fred.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon.

In the hours before

Local storm report, Aug 14, 10:38 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1038 AM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     BALTIMORE               39.30N  76.61W
08/13/2021                   BALTIMORE CITY     MD   EMERGENCY MNGR

            HUNDREDS OF TREES DOWN THROUGHOUT BALTIMORE CITY.

&&

EVENT NUMBER LWX2105475

CPB
Local storm report, Aug 14, 10:49 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 NW NORTH GARDEN       37.95N  78.65W
08/13/2021                   ALBEMARLE          VA   FIRE DEPT/RESCUE

            TREE BLEW DOWN IN THE 4800 BLOCK OF PLANK ROAD

&&

EVENT NUMBER LWX2105476

CPB
Local storm report, Aug 14, 10:57 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1057 AM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     1 SW COVESVILLE         37.88N  78.71W
08/13/2021                   ALBEMARLE          VA   FIRE DEPT/RESCUE

            TREE DOWN ON COVESVILLE LANE NEAR MONACAN TRAIL ROAD.

&&

EVENT NUMBER LWX2105477

CPB
Local storm report, Aug 14, 11:04 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1104 AM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     1 NNW NORTH GARDEN      37.96N  78.65W
08/13/2021                   ALBEMARLE          VA   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN IN THE 4200 BLOCK OF BURTON
            ROAD.

&&

EVENT NUMBER LWX2105478

CPB
Local storm report, Aug 14, 1:21 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
121 PM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     WARDENSVILLE            39.08N  78.59W
08/13/2021                   HARDY              WV   911 CALL CENTER

            911 CENTER REPORTED A COUPLE DOZEN TREES DOWN IN AND
            AROUND WARDENSVILLE IN NORTHEAST HARDY COUNTY. TRAINED
            SPOTTER ALSO REPORTED NUMEROUS TREES SNAPPED IN HALF AND
            UPROOTED IN THE SAME AREA. A GUTTER WAS ALSO RIPPED OFF
            A STRUCTURE.

&&

EVENT NUMBER LWX2105479

CPB
Local storm report, Aug 14, 1:24 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
124 PM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     4 W BAKER               39.03N  78.83W
08/13/2021                   HARDY              WV   911 CALL CENTER

            THREE TREES DOWN ON BRANTS TEETS ROAD NEAR GAS LINE
            ROAD.

&&

EVENT NUMBER LWX2105480

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:22 PM EDTSpecial Marine WarningLWX98 min
Aug 14, 1:12 AM EDTSpecial Marine WarningLWX48 min
Aug 14, 1:30 AM EDTSmall Craft AdvisoryLWX34 hr
Aug 14, 2:24 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Nelson22 min
Aug 14, 4:03 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Orange42 min
Aug 14, 6:14 PM EDTFlash Flood WatchLWXAlbemarle, Amherst, Arlington, Augusta, Clarke, Culpeper and 21 more10 hr
Aug 14, 6:29 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville37 min
Aug 14, 6:57 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXAlbemarle, Nelson49 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.